# SDR AALA970922

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SHEAR TIE LEFT SIDE OUTBOARD OF NOSE TRUNNION NEXT TO SKATE ANGLE THROUGH ACCESS PLATE STA 304.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 51-40-3 FIG 1.  TST:  55,741 HOURS.  CYCLES, 34,502.  (X)
